Loss of eye sight

  • 1 reply
  • 5 subscribers
  • 360 views

Hi everyone. I am asking for my father who has had lymphoma cancer he has had 6 courses of chemotherapy an is in remission Pray shortly after whilst in remission he started having trouble with his eye sight firstly in one eye his sight deteriorated so went back to hospital where he was seen by eye doctors he was told steroids where not the answer and that he was told to wait and let the process take its course they said there is swelling to the back of the eye and that’s causing lack of blood supply to the eye this has now happened to the other eye leaving a very very poor vision. The doctors have told him they don’t know what causes it they can’t treat it an that it may come back to a percentage which isn’t the best diagnosis.  Has anyone had the same problem and any information would be greatly received.   Many thanks to you all

  • Hi  I am Mike and I help out around our various Lymphoma groups. I was diagnosed back in 1999 with a rare, incurable type of NHL Stage 4a so I understand the challenges of this journey well.

    Over my years I have talked with a number who have had varying degrees of problems with their eyes during or post the treatments used for Lymphoma. I am assuming that Lymphoma involvement has been ruled out?

    The chemo used for treating Lymphoma is very very strong so the effects of this can’t be ruled out but of course this could be an unfortunate coincidence.

    You may want to join and post in our Non-Hodgkin lymphoma or Hodgkin lymphoma (depending of his Lymphoma type) groups as you may be able to connect with folks who may have experienced the same challenges.

    Mike (Thehighlander)

    It always seems impossible until its done - Nelson Mandela

    Community Champion Badge